# SDR RAIA00503004

- Difficulty date: March 8, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,945 hours, 20,022 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - INTERGRADED ENGINE CONTROL FAULT INDICATION.  MAINTENANCE CLEARED IEC FAULTS AND OPS CHECKED OK.
